?

Log in

No account? Create an account
 
 
25 January 2005 @ 01:20 pm
Emotionally I really am a child.  
Because I am naturally cheery and spastic, Prozac has the effect of making me extraordinarily hyper. Yesterday my family (all four of us!) went out to dinner at The Fish Market for my dad's birthday. After ordering, I started drawing all over the paper place mat. Random scribbles, for example:
My parents ordered oysters. So I drew an oyster. Oysters have a weird feeler eyeball-looking thing that sticks out when they're underwater, but if you poke it like I used to do when I was a small child, the oyster will pull it back into its shell. So I drew the feeler-thing poking out of the oyster. It reminded me of a snail, so I labeled it 'Snail of the Sea.' You drink it with chardonney, so I drew a wine glass. And so on. There was also a disco ball involved, and fish-in-platform-shoes.

After the food arrived I had like two bites and then sat bouncing in my chair for the rest of the meal. I just wasn't hungry, but man was I full of energy.

To get me to sit still for a few moments Mom told me to draw Nemo.
So I did.



The waitress said she liked my Nemo so I took a photo of him and now I'm sharing him with you. Don't you love bad-quality cameraphones? I LOVE THEM.

--

I've decided that my dermatologist is getting major kickbacks from the Prozac corporation because why would you give this drug to me?
Although, I have to admit, my skin is improving.
SO CONFUSED AND HYPER.
 
 
Current Mood: hyperhyper
 
 
 
sundaymourning on January 25th, 2005 11:03 pm (UTC)
So THAT'S what prozac does to people. Heh. I like your Nemo.
~ * flurr sprite * ~nkicroft on January 25th, 2005 11:26 pm (UTC)
hahah awesome nemo ;)

is it like... bouncybouncybouncy?????? XD
oilofjoyoilofjoy on January 26th, 2005 04:54 am (UTC)
i had no clue prozac had that side effect... interestingly humorous love the nemo by the way!
Narratoraswirlymatrix on January 26th, 2005 05:41 am (UTC)
Holy shit... O_O
Paul Linh Nguyenanimekid on January 26th, 2005 06:55 am (UTC)
Hrmm...that sounds like a better side effect than what I had to deal with on Lexapro...

The ones that hurt me most are insomnia AND somnolence x_x;;

Then again...I tend to scare my friends when I'm sleepy-hyper mode ¬_¬